MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100% SIL,COUDE,16FR 1

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100% SIL,COUDE,16FR 1
Catalog Number DYND11592H
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, a 77-year-old male patient reported significant discomfort due to a clogged catheter.The patient attempted to flush the catheter without success and requested a nurse visit for replacement.Follow-up care included scheduling an additional nursing visit to assess the patient and replace the catheter.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
On (b)(6) 2025, a 77-year-old male patient reported significant discomfort due to a clogged catheter.The patient attempted to flush the catheter without success and requested a nurse visit for replacement.Follow-up care included scheduling an additional nursing visit to assess the patient and replace the catheter.

Common Device Name
CATHETER,FOLEY,100% SIL,COUDE,16FR 1
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23349198
Report Number1417592-2025-00566
Device Sequence Number15820330
Product Code EZL
UDI-Device Identifier10884389124017
UDI-Public10884389124017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDYND11592H
Device Lot Number59225061951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale